# SDR CA151125009

- Difficulty date: November 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 26,671 hours
- Engine: Pwa PT6A67D
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Duct
- Part number: 1295600671
- Condition: Cracked
- Location: De Ice Sys
- Part time: 26,536 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) BRAKE DEICE WARNING ILLUMINATED IN FLIGHT.  FOUND CRACK ON BLEED AIR DUCT 129-550067-1 CAUSING EVA TUBE TO MELT AND TRIGGER LIGHT.
